MAUDE Adverse Event Report: BECKMAN COULTER INC. AU681-10E CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

BECKMAN COULTER INC. AU681-10E CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number AU681-10E CHEMISTRY ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported obtaining three patient sample results erroneously high for sodium (na) on the ion selective electrode (ise) module of the au680 analyzer (pn b96696, sn (b)(6)).One of these affected patient sample result was released from the laboratory.The customer subsequently re-tested the sample on a different analyzer, obtaining acceptable results, and submitted a corrective action report.There was no report of changes to treatment, injury or death associated with this event.The customer did not provided patient demographics.
 
Additional Manufacturer Narrative
Beckman coulter customer technical support (cts) provided troubleshooting assistance to the customer and identified the issue is probably caused by a malfunctioning electrode.The customer replaced the sodium electrode assembly and the issue was resolved.Section a2, a4 and a5: information not provided by the customer.The beckman coulter identifier is (b)(4).

Brand Name
AU681-10E CHEMISTRY ANALYZER
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
BECKMAN COULTER INC.
250 s. kraemer blvd.
brea, california 92821
Manufacturer (Section G)
BECKMAN COULTER MISHIMA K. K.
454-32 higashino
nagaizumi-cho sunto-gun
shizuoka JP-NO TA 4
JA   JP-NOTA 41
Manufacturer Contact
shama agtey
1000 lake hazeltine drive
chaska, MN 55318
9524916938
MDR Report Key22790057
Report Number9612296-2025-00888
Device Sequence Number12833836
Product Code JJE
UDI-Device Identifier14987666543009
UDI-Public(01)14987666543009(11)180131
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K103842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU681-10E CHEMISTRY ANALYZER
Device Catalogue NumberB96696
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Initial Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown